# SDR SWAA020677

- Difficulty date: March 31, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 33,576 hours, 30,854 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE FRAMES CRACKED (3 EA) AT STR 8R, BS'S 360, 400 AND 440.  REPAIRED FRAMES PER BFG ER.
